Top answers from doctors based on your search:
Disclaimer

can a pill get stuck in your chest

A 32-year-old female asked:
Dr. Gregory Tichenor
32 years experience Emergency Medicine
Esophageal ulcer: Certain pills can cause ulcers in the esophagus if they get stuck. Drink plenty of water with pills. It might help to take antacids or an over-the-c ... Read More
3
3 thanks
Dr. Thomas Heston
29 years experience Family Medicine
Old scar ?: Possibly an old scar from the injury. But could be something else so get it checked out.
2
2 comments
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
A 20-year-old female asked:
Dr. Clarence Grim
57 years experience Endocrinology
Chest pain & H20 pil: 21 F of unknown medical Hx: Notes: I get chest pains everytime I take water pills. ANS: There are many water pills and reasons to take them and many c ... Read More
Dr. Karen Butler
21 years experience Family Medicine
20 years old: Why are you taking water pills. Need more information from you. And a good medical history please
Dr. Harinder Gill
39 years experience Cardiology
Diuretics, pain : Why do you take diuretics in the first place?Chest pain is always bad & needs evaluation
A 21-year-old male asked:
Dr. Nicholas Karyotakis
30 years experience Gastroenterology
May Try OTC antacids: Pill esophagitis is localized inflammation or even erosion and ulceration of the lining of the esophagus by pills that get lodged and dissolve there. ... Read More
3
3 thanks
A 23-year-old female asked:
Dr. Daniel Kessler
15 years experience Family Medicine
Stop taking tylenol (acetaminophen): And seek advice today to find out why you are having chest pains/pain in general. Too much tylenol (acetaminophen) can use severe liver damage, so pl ... Read More
2
2 thanks
A 16-year-old female asked:
Dr. Gerald Mandell
52 years experience Nuclear Medicine
Possibly ge reflux: Sometimes gastroesophageal reflux can irritate esophagus causing dysmotility or narrowed segments that can impede movement of food through the esophag ... Read More
1
1 thank
A 30-year-old male asked:
Dr. Joel Teig
Dr. Joel Teig answered
45 years experience Oral and Maxillofacial Surgery
Zoloft can irritate: Zoloft is an antidepressant medication. Like most medications they have side effects different from the reason the medication was prescribed for. Z ... Read More
A 21-year-old male asked:
Dr. David Kam
Dr. David Kam answered
36 years experience ENT and Head and Neck Surgery
Globus sensation: The sensation of a lump in the throat is very common and there may not be anything stuck in your throat as long as you can swallow fluid and solid. Se ... Read More
2
2 thanks
A 22-year-old female asked:
Dr. Stuart Hickerson
32 years experience Family Medicine
Sucralfate: Fairly safe drug. Primarily associated with GI disturbances: constipation, nausea and GI discomfort. Chest pain and PVC's not associated with medicin ... Read More
A 29-year-old female asked:
Dr. Fahmieda Rasdien
Specializes in Diabetology
Tinea Versicolor: Sounds very much like a fungal infection. Commonly found and sometimes difficult to treat . You need to see your doctor so an antifungal treatment can ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month